Previously taken other anti depressants, citilipram, venlafaxine over the years sine a brain bleed 18 years ago. Changed in December to sertraline and my asthma has been out of control since this time. Asthma is normally well controlled. Steroids normally help, but don't seem to be helping, now on second reducing course, following two other week long courses of prednisolone.
Excessive nose bleeding I am experiencing excessive nose bleeds since taking xarelto. How common is this and is there a problem taking lisinopril and this drug?
Hot flashes while taking singulair I began taking Singulair approximately 3 weeks ago. I have severe hot flashes that begin around 8 p.m. and wake me up at least 6-10 times per night. I am post menopausal for 10 years now and had very few hot flashes early after beginning menopause, but they stopped over 7 years ago--until now. I ju ...
Misdiagnosed with bipolar mania and corticosteroid induced psychosis A doctor began prescribing me the Advair Diskus 100/50 when I was around 16 or 17 years old, but I didn't start taking it regularly as prescribed until I got to college in 2006. Being on my own for the first time, I really buckled down on keeping my asthma under control, which at the time I thought ...
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.